Tips On Pain Relief, Pain Management & Living A Pain Free Life | PainFreeOutlet.com

This is your blog, your source of information for pain relief, pain management & pain free living.

Pain Relief Meds Causes Hearing Loss?

Pain relief medication such as NSAIDs (e.g., ibuprofen) and acetaminophens, if taken over long periods of time and in large amounts, have been linked to gastrointestinal issues, liver and kidney problems.  And if that’s not enough, an article on the site Science Daily discusses how such medications may cause hearing loss!  Read on to find out more about this issue …

Hearing Loss linked to pain relief medication

 

Popular pain-relieving medicines linked to hearing loss in women

Headache? Back pain? At the first sign of pain, you might reach for a pain-relieving medicine to sooth your bodily woes.

Analgesics are the most frequently used medications in the United States and are commonly used to treat a variety of medical conditions.

But although popping a pill may make the pain go away, it may do some damage to your ears.”

Click on the link to continue reading this article:

http://feeds.sciencedaily.com/~r/sciencedaily/health_medicine/pain_control/~3/f62ULF2TCE4/120912125832.htm

 

separator

 

This is a first for me, since I did not expect NSAIDs and acetaminophens to be linked to hearing loss, especially in women.  In fact, the study discussed in the Science Daily article mentioned that increased usage of such medicines was directly proportional to incidence of hearing loss.  I wonder how the men would fair in this study?

Bottom line, natural pain relief treatments appear to be the safer alternative to the OTC pain relief medications.

 

Healthy Back Institute

 
 

Leave a Reply

↑ Back to Top